MathSciNet Relay Station
MathSciNet bibliographic data
MR2537230 (2010k:11012) 11B30 (05E99 68Q25)
Bourgain, Jean Expanders and dimensional expansion. C. R. Math. Acad. Sci. Paris 347 (2009), no. 7-8, 357–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement